| Model Number |
N/A |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/13/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A getinge field service engineer (fse) was dispatched to evaluate this unit.After an inspection was performed, the fse found vacuum/pressure pump was dirty and had cracked membranes.A 5000 hour kit was installed.The stm completed all safety, functionality and calibration checks and all tests passed to factory specifications.The iabp unit was cleared for clinical use and released to the customer.(b)(6).It was observed during an external audit at getinge brazil, that servicing practices at getinge brazil are not in compliance to applicable requirements due to identified gaps in quality management system.Specifically, unanticipated repair activities were not submitted as complaints and assessed for reporting as required per regulations and as a result this report was not submitted in a timely manner.Getinge brazil has approved a comprehensive remediation plan and all unanticipated repair activities will be submitted as complaints.
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had a gas leak alarm.The circumstance of the event is unknown and it is unknown if there was a patient involved.However, no adverse event was reported.
Event or Problem Description